Robitussin Severe Multi-Symptom Cough Cold + Flu Nighttime Liquid Maximum Strength – 8 OZ

In Stock
Browse Wishlist
SKU: MCROB52180N00 Category: Brand:

Description

Active Ingredients In Each 20 mL: Acetaminophen USP 650 mg; Diphenhydramine HCl, USP 25 mg; Phenylephrine HCl, USP 10 mg Purpose Pain reliever/ fever reducer, Antihistamine/cough suppressant, Nasal decongestion

Additional information

Weight 0.71 lbs

Reviews

There are no reviews yet.

Be the first to review “Robitussin Severe Multi-Symptom Cough Cold + Flu Nighttime Liquid Maximum Strength – 8 OZ”

Your email address will not be published. Required fields are marked *